# SDR ASOA201810075255

- Difficulty date: October 7, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 40,769 hours, 37,860 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 601R38779913
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACKS CORRODED FS 559.00+90, LBL 9.0, RBL 9.0 AND RBL 27.00. REMOVED AND REPLACED TRACKS IAW EC/TC REO 601R-53-00-485 AND GENERIC REO 601R-53-00-00485 REV D, DATED 01/29/2018.
